# SDR JR2R2012031000068

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED BETWEEN FS 349 AND 333.  REPAIRED IAW RO CRJ9-53-0951.
